Jump to content
CrazyBoards.org

I'm off my meds...


Recommended Posts

Please don't ask me why(that's another conversation)but I've decided to come off the Sertraline(Zoloft). My g.p told me to wait until I see the pdoc next month but I really, really can't wait that long.

Now I'm getting all the crappy side effects and don't know how to manage them on a practical level. I feel anxious, sick, tired and I can't stop shivering even though I don't feel cold, I can't eat and have to force myself to drink. I haven't taken the A/D since Sunday but it's only now I'm starting to feel the after effects.

Any advice please?

SW

Link to comment
Share on other sites

Hi,

I dont know if you are opposed to taking all meds, but what helped me thru a zoloft (plus invega and lamictal) withdrawl was a benzo. It didnt cure it, but it made it less withdrawl-ly.

Hope this helps.

My g.p has left the responsibility of my meds to the pdoc, but I can't see him until next month.

So no benzo's for me.

Link to comment
Share on other sites

Well, if you can't get benzos, and you can't tolerate the withdrawal, is it possible to just take low doses of zoloft until your pdoc appt? Did you just suddenly stop taking it, (not generally recommended), or have you been tapering? Perhaps a small dose when things get too bad. I tapered off zoloft while titrating on other meds, so I don't have a clearcut idea of what the withdrawal was like.

Um, best of luck.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...